Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 55, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 2:27 PM CDT for Cotton County, Jefferson County, Tillman County, Oklahoma; Clay County, Wichita County, Texas. It was in force for 71 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 2:27 PM CDT (19:27 UTC)
- Expired
- Jun 30, 2021, 1:53 PM CDT
- In force
- 71 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cotton County, OK, Jefferson County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 42 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Burkburnett (BKBT2). The gauge peaked at 7.69 ft at Jun 29, 2021, 10:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07308500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
958
WGUS84 KOUN 271927
FLSOUN
Flood Advisory
National Weather Service Norman OK
227 PM CDT Sun Jun 27 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-280730-
/O.NEW.KOUN.FL.Y.0055.210627T1927Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM CDT Sun Jun 27 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Red River near Burkburnett.
* From this afternoon to Tuesday morning.
* At 1:30 PM CDT Sunday the stage was 3.9 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.0 feet tomorrow evening.
It will then fall to 6.4 feet and begin rising again Tuesday
morning. It will rise to 6.8 feet Tuesday evening. It will then
fall again and remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
119 follow-up statements
038
WGUS84 KOUN 280142
FLSOUN
Flood Advisory
National Weather Service Norman OK
842 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-281345-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
842 PM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Tuesday morning.
* At 7:30 PM CDT Sunday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet tomorrow evening.
It will then fall to 6.6 feet and then rise to 6.9 feet Tuesday
evening before falling again.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
Mahale925
WGUS84 KOUN 280858 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
North Canadian River near Harrah affecting Lincoln, Oklahoma and
Pottawatomie Counties.
Canadian River at Norman affecting McClain and Cleveland Counties.
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Cimarron River near Dover affecting Kingfisher and Logan Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Washita River at Lindsay affecting Garvin County.
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory for the Cimarron River near Dover has been
cancelled...
The Flood Advisory is cancelled for
the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet
early Saturday morning.
&&
LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
3583 9759 3589 9792
$$
OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late
Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river
on the Cleveland-McClain County border from near Moore and at
Norman... to areas near Noble.
&&
LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749
$$
OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below
action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of
low-lying agricultural lands in eastern Oklahoma County... the
southwest corner of Lincoln County... and northwestern
Pottawatomie County.
&&
LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706
$$
OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of
16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river
from near Lindsay to near Maysville.
&&
LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
3479 9761
$$
OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It
will then fall to 6.5 feet early Tuesday morning and remain nearly
steady through Wednesday morning. It will then fall again and
remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
Ware361
WGUS84 KOUN 281446
FLSOUN
Flood Advisory
National Weather Service Norman OK
946 AM CDT Mon Jun 28 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-290300-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210629T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 AM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until just after midnight
tonight...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until late tonight.
* At 8:30 AM CDT Monday the stage was 7.0 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to crest near 7.2 feet early
Monday afternoon.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
SK539
WGUS84 KOUN 281939
FLSOUN
Flood Advisory
National Weather Service Norman OK
239 PM CDT Mon Jun 28 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-290745-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T0000Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
239 PM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until Wednesday evening...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Wednesday evening.
* At 1:30 PM CDT Monday the stage was 7.2 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to fall slightly through
Tuesday and then rise again to 7.0 feet Wednesday morning.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
SK750
WGUS84 KOUN 290101
FLSOUN
Flood Advisory
National Weather Service Norman OK
801 PM CDT Mon Jun 28 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-291315-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Mon Jun 28 2021
...The Flood Advisory is now in effect until early Thursday
morning...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until late Wednesday night.
* At 7:30 PM CDT Monday the stage was 6.9 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to continue falling, but is
expected to begin rising again late Tuesday morning to a crest of
7.7 feet Wednesday morning.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
JP853
WGUS84 KOUN 291303
FLSOUN
Flood Advisory
National Weather Service Norman OK
803 AM CDT Tue Jun 29 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-300115-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210701T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CDT Tue Jun 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until late Wednesday night.
* At 7:30 AM CDT Tuesday the stage was 6.8 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.5
feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
11367
WGUS84 KOUN 291937
FLSOUN
Flood Advisory
National Weather Service Norman OK
237 PM CDT Tue Jun 29 2021
...The Flood Advisory is extended for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-300745-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
237 PM CDT Tue Jun 29 2021
...The Flood Advisory is now in effect until Thursday morning...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Thursday morning.
* At 1:30 PM CDT Tuesday the stage was 7.2 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.9
feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
11244
WGUS84 KOUN 300051
FLSOUN
Flood Advisory
National Weather Service Norman OK
751 PM CDT Tue Jun 29 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC033-067-141-TXC077-485-301300-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210701T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CDT Tue Jun 29 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Red River near Burkburnett.
* Until Thursday morning.
* At 6:30 PM CDT Tuesday the stage was 7.6 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.8
feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the
Red River near Davidson... Oklahoma downstream to areas near
Burkburnett and Taylor... Oklahoma.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
JP401
WGUS84 KOUN 301853
FLSOUN
Flood Advisory
National Weather Service Norman OK
153 PM CDT Wed Jun 30 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...Texas...
Red River near Burkburnett affecting Wichita, Jefferson, Tillman,
Clay and Cotton Counties.
OKC033-067-141-TXC077-485-302000-
/O.CAN.KOUN.FL.Y.0055.000000T0000Z-210630T1853Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 PM CDT Wed Jun 30 2021
...The Flood Advisory for the Red River near Burkburnett has been
cancelled...
The Flood Advisory is cancelled for
the Red River near Burkburnett.
* At 1:30 PM CDT Wednesday the stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to continue to fall.
&&
LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
SKWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 27, 2:15 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 27, 2:15 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
215 PM CDT Sun Jun 27 2021
...New SHORT TERM, LONG TERM...
.UPDATE...
Issued at 1240 PM CDT Sun Jun 27 2021
While widespread heavy rains are no longer expected in the near
term, we did extend the current Flood Watch through tonight due to
antecedent conditions over most of the watch area and the
anticipation of at least scattered moderate to heavy rain bands
through the night. Activity will likely initiate over southeast
portions of Oklahoma by late today (already seeing the initiations
in areas of less cloud cover east of surface boundary) and tries
to retrograde westward overnight into tomorrow with deepening
easterly flow on periphery of northern Gulf easterly wave.
Other scattered showers and a few storms will be possible over
northern and western portions of Oklahoma this afternoon and this
evening in deformation zone north and west of weakening MCV.
&&
.SHORT TERM...
(This evening through Monday)
Issued at 209 PM CDT Sun Jun 27 2021
A mid-level trough axis will continue to be positioned along the
Rockies this evening and into tomorrow, with southwest flow aloft
over the area. At the surface, a residual boundary from an earlier
MCV is currently situated just north of Ardmore, and extends to
the Northeast into northeastern OK. This boundary is expected to
slowly move towards central OK and will be the primary source of
surfaced- based lift for continued showers and storms. The upper-
level forcing appears to be much weaker than the last few days, so
widespread precipitation is not expected. As a result,
scattered/isolated showers seem to be a good representation of the
coverage through tomorrow morning. A Flood Watch is in effect
until 12Z Monday morning for most of the area, which doesn't
include northwest OK. With precipitable water values exceeding the
90th percentile (just shy of 2 inches), additional rainfall
tonight and tomorrow morning could lead to subsequent extensions
of the Flood Watch.
Bunker
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 209 PM CDT Sun Jun 27 2021
Rain chances across the area will continue through late next
week. The aforementioned mid-level trough will move through the
Central Plains by mid week. Early in the week, a surface trough
will set up and will be the primary forcing for isolated showers
and storms. With soils already saturated across the area, flooding
could continue especially with PWAT values expected to be around
2 inches for much of the period. By mid week, a mid-level ridge
will move in from the east. Low-level capping seems to be weak and
with some instability, isolated showers/storms will persist
through the period. This ridge should move through the area by
Thursday, as the next mid-level trough moves in. Models are
hinting that a cold front will move into the area by the end of
the week, which will be the primary focal point of showers and
storms. By next weekend, a drying trend seems to be consistent
among the models.
As much of the area has already seen multiple inches of rain the
past few days, with more rain on the way this week, a Flood Watch
could be extended into the week. Confidence in this occurring
right now is low, owing to less widespread precipitation expected
at this time. Nevertheless, it is important to remain aware of
flooding, should it occur, and always turn around so you don't
drown!
Bunker
&&
.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Sun Jun 27 2021
Mainly VFR through the day, with scattered showers at least close
to most terminals. In areas of clearing and moist lower levels,
periods of MVFR cigs possible and will be kept most locations
first few hours of forecast. Will include PROB30 and TEMPO groups
mainly central and southern Oklahoma tonight with potential for
scattered showers and storms progressing east to west late in the
forecast period.
&&
.UPPER AIR...
Issued at 1240 PM CDT Sun Jun 27 2021
An Upper Air flight is planned for 00Z this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 79 68 80 / 60 70 70 70
Hobart OK 66 80 66 79 / 50 50 70 70
Wichita Falls TX 70 83 69 82 / 60 70 70 70
Gage OK 63 80 63 79 / 20 30 40 50
Ponca City OK 68 80 68 81 / 60 70 70 70
Durant OK 71 85 70 86 / 50 70 70 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday morning for OKZ007-008-011>042-
044>046.
Flood Watch until 6 PM CDT this evening for OKZ004>006-009-010.
TX...Flood Watch through Monday morning for TXZ083>090.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...11Hazardous weather outlook, Jun 27, 12:17 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1217 PM CDT Sun Jun 27 2021 OKZ004>048-050>052-TXZ083>090-281730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1217 PM CDT Sun Jun 27 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Scattered thunderstorms are expected to develop late today into tonight. No severe weather is expected with these storms. .Flooding... Additional rainfall is expected later this afternoon and into tonight, which will continue the risk of flooding through Oklahoma and western north Texas. Southwestern and central Oklahoma are more prone to continued flooding due to antecedent rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Thunderstorm chances continue through Friday. .Flooding... Because of saturated ground, a marginal risk for flooding continues through the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 27, 12:42 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1242 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM FLOOD 2 SSE LAWTON 34.58N 98.39W
06/27/2021 COMANCHE OK BROADCAST MEDIA
UNDERWATER VEHICLE AT RAILROAD AND BISHOP
ROAD.
&&Local storm report, Jun 27, 12:44 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FLOOD 2 SE FORT SILL 34.64N 98.37W
06/27/2021 COMANCHE OK PUBLIC
GARDEN VILLAGE NEIGHBORHOOD OFF OF NE ROGERS
LANE BEING EVACUATED DUE TO RISING FLOOD
WATERS.
&&Local storm report, Jun 27, 12:57 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLOOD OKLAHOMA CITY 35.47N 97.52W
06/27/2021 OKLAHOMA OK PUBLIC
OVERFLOWED LAKE AT THE MYRIAD BOTANICAL
GARDENS RESULTED IN TEMPORARY CLOSURE OF
LOWER LEVEL.
&&Local storm report, Jun 27, 1:00 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM FLOOD ELGIN 34.78N 98.30W
06/27/2021 COMANCHE OK BROADCAST MEDIA
PORTION OF ROAD WASHED AWAY ON A STREET
NORTH OF 1ST STREET.
&&Local storm report, Jun 27, 1:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SSE FORT SILL 34.64N 98.39W
06/27/2021 M3.91 INCH COMANCHE OK CO-OP OBSERVER
&&Local storm report, Jun 27, 1:10 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
110 PM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 NW DEL CITY 35.47N 97.46W
06/27/2021 M3.75 INCH OKLAHOMA OK MESONET
24 HOUR RAINFALL AS OF 11:30AM.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| Jun 26, 7:41 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jun 26, 7:44 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| Jun 26, 8:27 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jun 26, 8:40 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 8:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Jun 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Jun 26, 9:45 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jun 26, 9:55 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 39 hr |
| Jun 26, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 26, 10:16 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer | 3 hr |
| Jun 26, 10:37 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 11:49 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 27, 12:16 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 27, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| Jun 27, 12:34 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 27, 12:44 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more | 3 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Jun 27, 1:00 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 45 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jun 27, 1:13 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 4 hr |
| Jun 27, 1:22 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 5 hr |
| Jun 27, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 43 min |
| Jun 27, 2:13 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 5 hr |
| Jun 27, 2:20 AM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| Jun 27, 2:30 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 5 hr |
| Jun 27, 2:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jun 27, 2:54 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 13 hr |
| Jun 27, 2:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 8 hr |
| Jun 27, 2:57 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Jun 27, 3:02 AM CDT | River Flood Watch | OUN | Cotton | 6 hr |
| Jun 27, 3:05 AM CDT | River Flood Advisory | OUN | Grady | 11 hr |
| Jun 27, 3:06 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma, Payne | 4 hr |
| Jun 27, 3:09 AM CDT | River Flood Warning | OUN | Garvin | 6 hr |
| Jun 27, 3:14 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 31 min |
| Jun 27, 3:26 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jun 27, 4:19 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 6 hr |
| Jun 27, 4:43 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Jun 27, 5:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne, Pottawatomie | 5 hr |
| Jun 27, 7:41 AM CDT | River Flood Warning | OUN | Oklahoma | 10 hr |
| Jun 27, 8:18 AM CDT | River Flood Advisory | OUN | Logan | 12 hr |
| Jun 27, 8:20 AM CDT | River Flood Warning | OUN | Payne | 30 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 8 days |
| Jun 27, 8:44 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| Jun 27, 8:58 AM CDT | River Flood Advisory | OUN | Garvin | 30 hr |
| Jun 27, 9:31 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 9 hr |
| Jun 27, 9:37 AM CDT | Areal Flood Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 9 hr |
| Jun 27, 10:40 AM CDT | Areal Flood Advisory | OUN | Major, Woods | 4 hr |
| Jun 27, 10:45 AM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 5 hr |
| Jun 27, 6:21 PM CDT | Special Weather Statement | OUN | Coal | 39 min |
| Jun 26, 10:17 PM CDT | Special Weather Statement | OUN | Foard | 28 min |
| Jun 26, 11:53 PM CDT | Special Weather Statement | OUN | Foard | 52 min |
| Jun 27, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 52 min |
| Jun 27, 12:13 AM CDT | Areal Flood Advisory | OUN | Foard, Knox | 3 hr |
| Jun 27, 2:16 AM CDT | Areal Flood Advisory | OUN | Foard, Hardeman | 4 hr |
Nearby
River Flood Advisories in Oklahoma, 2021River Flood Advisories in Texas, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.